# SDR SIMA20160316002

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,669 hours, 22,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT T BRACKET ON AFT SIDE OF CROSSBEAM AT FS 280.00 CRACKED.  R & R LT T BRACKET ON AFT SIDE OF FS 280.00 IAW SRM 53-11-41.
